# SDR AALA202511075870

- Difficulty date: October 24, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,361 hours, 11,367 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P3862
- Condition: Leaking
- Location: Zone 100
- Part time: 21,067 hours, 22,728 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSING THROUGH 10K FT, SMELLED AN OILY MUSTY ODOR, AFTER LANDING & AT GATE, ODOR INTENSIFIED.  APU TURNED ON AFTER LANDING & ODOR OF OIL/MUSK INCREASED  MORE.  AFTER OPENING DOOR, ODOR DISSIPATED BUT REMAINED EVEN AFTER DOOR REMAINED OPEN. CLEANING CREW & GATE AGENT ALSO SMELLED DIRTY OIL/SOCK ODOR AFTER BOARDING. MAINT FOUND APU OIL COOLING FAN LEAKING OIL & REPLACED IAW AMM 49-52-51. MAINT FOUND THE APU GEABOX VENT LINE HAD EVIDENCE OF COKING & REPLACED LINE IAW AMM 49-26-54. (AALA202511075785) MAINT ACCOMPD A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPS CHK WAS ACCOMPLISHED WITH NO ISSUES OR ODORS NOTED.
